# SDR CLCA02092010.1

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N701GC
- Make and model: Doug MD-11F
- Aircraft serial: 48434
- Aircraft time: 64,414 hours, 12,824 cycles
- Engine: Ge CF680
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF (SBKP) LEVEL 2 DEFLECT AILERON DISAGREEMENT WARNING APPEARED ON EAD.  PERFORMED CHECKLIST, WARNING REMAINED, RETURNED TO AIRPORT (SBKP).  ENTERED ON DEFERRED MAINTENANCE ITEM (DMI) PER MEL 27-13-2, CAT "C", PLACARD INSTALLED, AIRCRAFT RELEASE BACK TO SERVICE.
